# SDR VNAA20240619002

- Difficulty date: May 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A6610911
- Condition: Corroded
- Location: Galley 1 Pax Cab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURING PART. IN REFERENCE NRC 00169: FABRICATE PN: A661091-1 (FLOOR FITTING ) 1EA IN ACCORDANCE WITH EA NO: A1-690-25-00209.      FITTING (1 EA) WAS MANUFATURED PN: A661091-1 PER EA Nº: A1-690-25-00209 REV. ORIGINAL
